# SDR MWEA97170

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 756 BOTTOM AT PRESS BULK VERTICAL TEE CORRODED.  MAINT REPAIRED IAW SRM 53-03 FIG 7 AND DAC TELEX SVC-MSP-0016/RMK 01/08/97.
